# SDR SWAA2012083007180

- Difficulty date: August 7, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 55,407 hours, 45,244 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER PUNCTURED AT BS 500D+16, STR 8L.  REPAIRED STRINGER IAW REO & EA.
